Statistics in Medicine

Table of Contents

Volume 19 Issue 3 (15 February 2000)

281-419

Research Articles

Back‐calculating the age‐specific incidence of recurrent subclinical Haemophilus influenzae type b infection

  • Author: Kari Auranen
  • Pub Online: Jan 25, 2000
  • DOI: 10.1002/(SICI)1097-0258(20000215)19:3<281::AID-SIM344>3.0.CO;2-D (p 281-296)

Joint analysis of HIV and AIDS surveillance data in back‐calculation

  • Author: Rino Bellocco, Ian C. Marschner
  • Pub Online: Jan 25, 2000
  • DOI: 10.1002/(SICI)1097-0258(20000215)19:3<297::AID-SIM340>3.0.CO;2-6 (p 297-311)

Bootstrap confidence intervals for the sensitivity of a quantitative diagnostic test

  • Author: Robert W. Platt, James A. Hanley, Hong Yang
  • Pub Online: Jan 25, 2000
  • DOI: 10.1002/(SICI)1097-0258(20000215)19:3<313::AID-SIM370>3.0.CO;2-K (p 313-322)

Saddlepoint approximations for small sample logistic regression problems

  • Author: Robert W. Platt
  • Pub Online: Jan 25, 2000
  • DOI: 10.1002/(SICI)1097-0258(20000215)19:3<323::AID-SIM372>3.0.CO;2-D (p 323-334)

Permutation tests for joinpoint regression with applications to cancer rates

  • Author: Hyune‐Ju Kim, Michael P. Fay, Eric J. Feuer, Douglas N. Midthune
  • Pub Online: Jan 25, 2000
  • DOI: 10.1002/(SICI)1097-0258(20000215)19:3<335::AID-SIM336>3.0.CO;2-Z (p 335-351)

Multiple comparisons in carcinogenesis study with right‐censored survival data

  • Author: Yuh‐Ing Chen
  • Pub Online: Jan 25, 2000
  • DOI: 10.1002/(SICI)1097-0258(20000215)19:3<353::AID-SIM333>3.0.CO;2-B (p 353-367)

On the relative sample size required for multiple comparisons

  • Author: John S. Witte, Robert C. Elston, Lon R. Cardon
  • Pub Online: Jan 25, 2000
  • DOI: 10.1002/(SICI)1097-0258(20000215)19:3<369::AID-SIM335>3.0.CO;2-N (p 369-372)

Testing the equality of two dependent kappa statistics

  • Author: Allan Donner, Mohamed M. Shoukri, Neil Klar, Emma Bartfay
  • Pub Online: Jan 25, 2000
  • DOI: 10.1002/(SICI)1097-0258(20000215)19:3<373::AID-SIM337>3.0.CO;2-Y (p 373-387)

A semiparametric approach to analysing dose–response data

  • Author: Quinton J. Nottingham, Jeffrey B. Birch
  • Pub Online: Jan 25, 2000
  • DOI: 10.1002/(SICI)1097-0258(20000215)19:3<389::AID-SIM326>3.0.CO;2-J (p 389-404)

Multiple imputation for simple estimation of the hazard function based on interval censored data

  • Author: Judith D. Bebchuk, Rebecca A. Betensky
  • Pub Online: Jan 25, 2000
  • DOI: 10.1002/(SICI)1097-0258(20000215)19:3<405::AID-SIM325>3.0.CO;2-2 (p 405-419)

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.